MAUDE Adverse Event Report: ORTHALIGN, INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM
Model Number 133632
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the deivce is expected to be returned to orthalign for investigation, but has not yet been recieved.If the device is recieved, an investigation will be performed to confirm the problem and determine the root cause, and a follow-up report will be filed detailing the conclusions.This report is being filed out of an abundance of caution adn with an understanding of the patient harm that could be caused by device inaccuracy.
 
Event or Problem Description
Surgeon believes calibration was inaccurate.Conventional instruments were used to complete the proedure and make the distal femur and tibia cuts.
 
Additional Manufacturer Narrative
The device was returned to orthalign for evaluation.The investigation was completed by an orthalign engineer.The complaint could not be confirm and the reported behavior was not reproducible during the investigation.The root cause could not be determined.The rs passed all functional testing, including accuracy testings, and met all specifications.The navigation unit was not returned so the log was unable to be reviewed.Based on the investigation results, the device did not contribute to the reported event.

Brand Name
KNEEALIGN 2
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer (Section G)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer Contact
karyl haskell
153 technology
irvine, CA 92618
MDR Report Key19772938
Report Number3007521480-2024-00011
Device Sequence Number8655156
Product Code OLO
UDI-Device Identifier00858704006015
UDI-Public00858704006015
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K163379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number133632
Device Catalogue Number133632
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown